Translator Disclaimer
2001 COUPLED SINE-GORDON EQUATIONS AS NONLINEAR SECOND ORDER EVOLUTION EQUATIONS
Shin-ichi Nakagiri, Jun-hong Ha
Taiwanese J. Math. 5(2): 297-315 (2001). DOI: 10.11650/twjm/1500407338

Abstract

The existence, uniqueness and continuous dependence of global weak solutions of coupled sine-Gordon equations are established in the framework of variational method due to Dautray and Lions. As an application of weak solutions, we solve the quadratic optimal control problems for the control systems described by coupled sine-Gordon equations.

Citation

Download Citation

Shin-ichi Nakagiri. Jun-hong Ha. "COUPLED SINE-GORDON EQUATIONS AS NONLINEAR SECOND ORDER EVOLUTION EQUATIONS." Taiwanese J. Math. 5 (2) 297 - 315, 2001. https://doi.org/10.11650/twjm/1500407338

Information

Published: 2001
First available in Project Euclid: 18 July 2017

zbMATH: 0988.35118
MathSciNet: MR1832169
Digital Object Identifier: 10.11650/twjm/1500407338

Rights: Copyright © 2001 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.5 • No. 2 • 2001
Back to Top